Jump to content

Recommended Posts

I started Depakote three days ago and have had three days of HORRIBLE anxiety. I don't think it's a coincidence. I notice it's listed as a secondary side effect. Even if it were to go away I don't think I could take any more of this to get to that point. Has this happened to anyone else?

Link to comment
Share on other sites

  • 2 weeks later...

The Depakote wasn't causing anxiety. It's actually gotten to be pretty depressing and I don't know how much longer I can take it. I don't get very manic, I'm way down on the depressed end of the spectrum. So anything anti-manic seems to just depress me. Doctors keep think a mood stabilizer will help my anxiety and it never does, not very much anyway. Lamictal is too expensive for me.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...